Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 47, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 3, 2023, 12:39 PM EDT for Broward County, Miami-Dade County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2023, 12:39 PM EDT (16:39 UTC)
- Expired
- Jun 3, 2023, 1:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Broward County, FL, Miami-Dade County, FL
The radar
The Miami radar (KAMX), 32 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.7 hours before the alert went out and 5 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1654 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
558
WUUS52 KMFL 031639
SVRMFL
FLC011-086-031730-
/O.NEW.KMFL.SV.W.0047.230603T1639Z-230603T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1239 PM EDT Sat Jun 3 2023
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Northern Miami-Dade County in southeastern Florida...
South central Broward County in southeastern Florida...
* Until 130 PM EDT.
* At 1239 PM EDT, a severe thunderstorm was located over Hialeah,
moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Miami, Hialeah, Pembroke Pines, Miramar and Miami Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2578 8017 2572 8044 2593 8042 2602 8033
2597 8011
TIME...MOT...LOC 1639Z 194DEG 8KT 2587 8028
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AR2 follow-up statements
764
WWUS52 KMFL 031643
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1243 PM EDT Sat Jun 3 2023
FLC011-086-031730-
/O.CON.KMFL.SV.W.0047.000000T0000Z-230603T1730Z/
Miami-Dade FL-Broward FL-
1243 PM EDT Sat Jun 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM EDT
FOR NORTHERN MIAMI-DADE AND SOUTH CENTRAL BROWARD COUNTIES...
At 1243 PM EDT, a severe thunderstorm was located over Hialeah,
moving north at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Miami, Hialeah, Pembroke Pines, Miramar and Miami Gardens.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2581 8018 2579 8033 2583 8043 2593 8042
2602 8033 2597 8011
TIME...MOT...LOC 1643Z 194DEG 8KT 2588 8028
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AR016
WWUS52 KMFL 031722
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
122 PM EDT Sat Jun 3 2023
FLC011-086-031731-
/O.EXP.KMFL.SV.W.0047.000000T0000Z-230603T1730Z/
Miami-Dade FL-Broward FL-
122 PM EDT Sat Jun 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MIAMI-DADE AND SOUTH
CENTRAL BROWARD COUNTIES WILL EXPIRE AT 130 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
LAT...LON 2581 8018 2579 8033 2583 8043 2593 8042
2602 8033 2597 8011
TIME...MOT...LOC 1721Z 194DEG 8KT 2596 8026
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 9:46 AM EDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 3, 9:46 AM EDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Miami FL
946 AM EDT Sat Jun 3 2023
...New UPDATE...
.UPDATE...
Issued at 935 AM EDT Sat Jun 3 2023
As the offshore Gulf waters have been active this morning, the
showers and thunderstorms beginning to approach the Gulf coast.
Activity will continue to pick up as the morning progresses with
edits made to precipitation to accommodate periphery moisture and
rain from TS Arlene. Showers and thunderstorms will pick up
further this afternoon with daytime heating and the sea breeze.
&&
.SHORT TERM...
(Today through Sunday)
Issued at 303 AM EDT Sat Jun 3 2023
The unsettled pattern continues over the region with an upper level
jet that sits over the Florida Straits. A deep-layered upper and mid
level trough axis sits over the eastern Gulf of Mexico. Tropical
Storm Arlene remains under these synoptic scale features though it
is forecast to weaken as it moves southward. Today's convective
activity will once again have some dynamic support with a passing
mid-level shortwave trough that may be coincident with peak heating
as it traverses the peninsula from west to east. With this, we could
see another round of strong convection this afternoon and evening
with strong to damaging wind gusts, tornadic activity (funnel clouds
and waterspouts) with different boundary interactions, and the
potential of excessive rainfall with slow-moving cells that can
produce heavy rainfall in previously saturated areas. The Flood
Watch continues for much of South Florida (excluding Collier County)
through midnight Sunday.
As Arlene weakens and the mid-level trough advances east and south,
the remnant moisture will be directed through the Florida Straits
tonight into Sunday. This could lead to another flare up in
convection overnight that will need to be monitored in case the
Flood Watch needs to be extended in part. Maximum temperatures will
reach into the mid to upper 80s again this afternoon and again on
Sunday. Overnight lows will range from the mid to upper 60s inland
to the lower to mid 70s along the coast. Sunday could again be a
stormy day though the progression of the remnants of Arlene and
possible drier air that could reach the region in the wake of
remnants could lead to an emerging drier forecast trend to close out
the weekend.
&&
.LONG TERM...
(Sunday night through Friday)
Issued at 303 AM EDT Sat Jun 3 2023
Models continue to depict abundant moisture advection across South
Florida as the remnants of Arlene drift through the area. The
moisture field associated with it will continue to linger across
the peninsula through Monday, feeding convection in the afternoon
hours. The remnants of the storm should also be moving into the
western Atlantic early next week and allow for a gradual return to
drier conditions for Tuesday and into mid week.
Main concerns are the potential for localized flooding and strong
thunderstorms. There could be repeated rounds of heavy rain, which
could exacerbate flooding in areas already saturated with earlier
rains. Monday seems as the first transitional day, with mainly
scattered coverage expected in the afternoon. By Tuesday, guidance
suggests drier air entraining from the north, which brings PWATs
down to around 1.2 inches. Thus, any convection that forms should
be limited to sea breeze and outflow interactions during the
afternoon hours. A briefly more zonal pattern sets up for Tuesday
night into Wednesday but stronger tropical moisture return will
take place from the south and cause any mid-level impulses or the
daily sea breeze boundaries to spark a few heavier thunderstorms
that are not likely on Tuesday. A shortwave trough will then
approach for late in the week, keeping the threats for more
periods of showers and thunderstorms through the end of the week
and into next weekend.
Despite the persisting cloud coverage, high temperatures should
remain mid to upper 80s through Monday, and into the low 90s by mid
week.
&&
.AVIATION...
(12Z TAFS)
Issued at 712 AM EDT Sat Jun 3 2023
The convective lull around the TAF sites persists as most activity
remains offshore. However, convection is expected to pick up as
the morning progresses. The scattered showers and thunderstorms
are expected to continue through the afternoon into the early
evening. The potential for a brief drop in ceilings and
deteriorating visibility is likely with passing storms. Impacts
may lead to short-fused amendments needed for IFR/LIFR. There
will be another overnight lull in storms with light, variable
winds tonight.
&&
.MARINE...
Issued at 303 AM EDT Sat Jun 3 2023
Generally benign marine conditions through the weekend outside of
showers and thunderstorms. Mariners should monitor the evolution of
forecast in case increasing winds and/or seas materialize due to
either Tropical Storm Arlene or any other areas of low pressure that
could form in the region.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 86 73 86 73 / 70 60 80 50
West Kendall 88 71 89 71 / 80 50 80 50
Opa-Locka 87 72 88 72 / 80 60 80 50
Homestead 86 71 86 71 / 70 60 70 60
Fort Lauderdale 85 73 85 73 / 70 60 70 60
N Ft Lauderdale 86 73 86 73 / 70 60 80 50
Pembroke Pines 87 72 87 72 / 70 60 80 50
West Palm Beach 86 71 86 72 / 70 60 70 50
Boca Raton 87 72 88 73 / 70 60 70 60
Naples 89 73 89 73 / 70 50 70 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through this evening for FLZ063-066>068-071>074-168-
172>174.
AM...None.
GM...None.
&&
SHORT TERM...RAG
LONG TERM....Redman
AVIATION...SimmonsHazardous weather outlook, Jun 3, 9:34 AM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 934 AM EDT Sat Jun 3 2023 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 041345- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 934 AM EDT Sat Jun 3 2023 ...Heavy Rainfall and Localized Flooding Possible... ...Scattered to Numerous Thunderstorms Today... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Scattered showers and thunderstorms are expected today, peaking during the afternoon and early evening hours. A few strong storms are possible, with gusty winds, brief downpours, and frequent lightning being the main threats. Given the messy nature of boundary collisions, a funnel cloud or brief tornado cannot be ruled out. Excessive Rainfall: Some of the storms today could produce heavy rainfall, resulting in chances for localized street flooding across the east coast metro areas. Waterspouts: A few waterspouts are possible today across the local waters. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Scattered to numerous showers and storms remain possible through the weekend and into early next week. Periods of heavy rain will be possible and could lead to localized flooding concerns, especially across the east coast metro areas. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami.
In the hours before
Special weather statement, Jun 3, 11:33 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
1133 AM EDT Sat Jun 3 2023
FLZ073-074-173-174-031600-
Metropolitan Miami Dade FL-Far South Miami-Dade County FL-
Inland Miami-Dade County FL-Coastal Miami Dade County FL-
1133 AM EDT Sat Jun 3 2023
...A strong thunderstorm will impact portions of central Miami-Dade
County through NOON EDT...
At 1133 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Redland, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Homestead, Coral Gables, Homestead General Airport, The Redland,
Kendall, Pinecrest, Florida City, Naranja, Richmond West, Richmond
Heights, Country Walk, Kendale Lakes, Leisure City, Palmetto Bay,
Cutler Bay, Zoo Miami, Goulds, The Hammocks, West Perrine and
Princeton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2544 8050 2552 8061 2576 8049 2564 8025
TIME...MOT...LOC 1533Z 219DEG 10KT 2554 8053
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SBSpecial weather statement, Jun 3, 12:02 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
1202 PM EDT Sat Jun 3 2023
FLZ073-031630-
Inland Miami-Dade County FL-
1202 PM EDT Sat Jun 3 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1230 PM EDT...
At 1202 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near The Redland, moving north at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
The Redland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 2559 8050 2558 8059 2576 8072 2576 8049
TIME...MOT...LOC 1602Z 159DEG 6KT 2562 8055
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jun 3, 12:09 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
1209 PM EDT Sat Jun 3 2023
FLZ073-074-031645-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1209 PM EDT Sat Jun 3 2023
...A strong thunderstorm will impact portions of north central
Miami-Dade County through 1245 PM EDT...
At 1208 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over The Hammocks, or near Kendall, moving
north at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hialeah, Kendall, Doral, Miami Springs, Sweetwater, Medley,
Westchester, Fountainbleau, Kendale Lakes, The Hammocks, West
Kendall, Intersection Krome And Kendall Drive, Miami International
Airport, The Crossings, Tamiami, University Park, Miccosukee Resort,
Sunset, Olympia Heights and Gladeview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2565 8039 2566 8049 2585 8049 2584 8025
2572 8035
TIME...MOT...LOC 1608Z 189DEG 13KT 2569 8044
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jun 3, 12:17 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Miami FL
1217 PM EDT Sat Jun 3 2023
FLZ073-074-031645-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
1217 PM EDT Sat Jun 3 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1245 PM EDT...
At 1217 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Tamiami, or near Kendall. This storm was
nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kendall, Doral, Sweetwater, Westchester, Fountainbleau, Kendale
Lakes, Olympia Heights, Sunset, Miami International Airport, Tamiami,
University Park, Coral Terrace, Tamiami Fairgrounds, Fiu South
Campus, Westwood Lakes and Kendall West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2570 8035 2570 8043 2581 8047 2580 8029
TIME...MOT...LOC 1617Z 169DEG 3KT 2574 8040
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HadiSpecial weather statement, Jun 3, 12:25 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
1225 PM EDT Sat Jun 3 2023
FLZ072-074-172-173-031645-
Coastal Broward County FL-Metropolitan Miami Dade FL-
Metro Broward County FL-Coastal Miami Dade County FL-
1225 PM EDT Sat Jun 3 2023
...A strong thunderstorm will impact portions of northern Miami-Dade
County through 1245 PM EDT...
At 1225 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Gladeview, or near Hialeah. This storm was
nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Miami, Hialeah, Miami Beach, Surfside, Miami Gardens, Hallandale,
North Miami, North Miami Beach, Aventura, Miami Lakes, Sunny Isles
Beach, Opa-Locka, Miami Springs, Miami Shores, North Bay Village, El
Portal, Gladeview, Westview, West Little River and Liberty City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2585 8011 2581 8017 2580 8029 2596 8031
2596 8030 2597 8029 2597 8012 2600 8012
2600 8007
TIME...MOT...LOC 1625Z 189DEG 2KT 2584 8024
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HadiSpecial weather statement, Jun 3, 12:28 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Miami FL
1228 PM EDT Sat Jun 3 2023
FLZ070-071-073-031715-
Inland Broward County FL-Inland Collier County FL-Inland Miami-
Dade County FL-
1228 PM EDT Sat Jun 3 2023
...A strong thunderstorm will impact portions of southeastern Collier
and central Broward Counties through 115 PM EDT...
At 1228 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress National Preserve, or 27 miles
northeast of Chokoloskee, moving north at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Big Cypress National Preserve, Miccosukee Indian Reservation and
Miccosukee Service Plaza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2589 8086 2595 8113 2621 8111 2621 8081
TIME...MOT...LOC 1628Z 194DEG 8KT 2599 8097
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:23 AM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 3, 11:33 AM EDT | Special Weather Statement | MFL | Miami-Dade | 27 min |
| Jun 3, 12:02 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 3, 12:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
| Jun 3, 12:17 PM EDT | Special Weather Statement | MFL | Miami-Dade | 28 min |
| Jun 3, 12:25 PM EDT | Special Weather Statement | MFL | Broward | 20 min |
| Jun 3, 12:28 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| Jun 3, 12:42 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 2 hr |
| Jun 3, 12:52 PM EDT | Special Marine Warning | MFL | 23 min | |
| Jun 3, 12:54 PM EDT | Special Weather Statement | MFL | Broward | 51 min |
| Jun 3, 12:59 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 31 min |
| Jun 3, 1:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 3, 1:07 PM EDT | Special Weather Statement | MFL | Collier | 38 min |
| Jun 3, 1:18 PM EDT | Special Marine Warning | MFL | 42 min | |
| Jun 3, 1:21 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 100 min |
| Jun 3, 1:25 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 12 min |
| Jun 3, 1:35 PM EDT | Special Weather Statement | MFL | Broward | 55 min |
| Jun 3, 1:38 PM EDT | Special Weather Statement | MFL | Palm Beach | 37 min |
| Jun 3, 1:42 PM EDT | Special Marine Warning | MFL | 63 min | |
| Jun 3, 1:44 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Jun 3, 1:52 PM EDT | Special Marine Warning | MFL | 53 min | |
| Jun 3, 1:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 64 min |
| Jun 3, 2:00 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 49 min |
| Jun 3, 2:06 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Jun 3, 2:33 PM EDT | Flash Flood Warning | MFL | Palm Beach | 57 min |
| Jun 3, 2:38 PM EDT | Special Marine Warning | MFL | 37 min | |
| Jun 3, 2:40 PM EDT | Special Weather Statement | MFL | Hendry | 35 min |
| Jun 3, 2:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 3, 2:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| Jun 3, 4:33 PM EDT | Special Weather Statement | MFL | Glades | 27 min |
| Jun 3, 5:55 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 114 min |
| Jun 3, 6:09 PM EDT | Special Weather Statement | MFL | Miami-Dade | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.